Journal Papers: SCOPUS


  1. Munira Ismail, Ali Hassan Mohd. Murid & Bahrom B Sanugi, An integral equation approach for the numerical solution of the Riemann problem on a simply connected with corners, Int. J. Simulation and Process Modelling, 2 Nos. 1/2, (2006) 25-32. (Scopus)
  2. M.S. Nasser, A.H.M. Murid & N.S. Amin, A boundary integral equation for the 2D external potential flow, International Journal of Applied Mechanics and Engineering, 11 No. 1 (2006) 61-75. (Scopus)
  3. Munira Ismail, Ali Hassan Mohamed Murid & Bahrom Sanugi, Numerical solution of the Riemann Problem via boundary integral equation with corners, International Journal of Pure and Applied Mathematics 31 No.3 (2006) 379-400. (Scopus)
  4. Munira Ismail, Ali Hassan Mohd. Murid & Bahrom B Sanugi, Dirichlet problem and non-uniquely solvable Riemann-Hilbert problem via boundary integral equation with corners, International Journal of Applied Mathematics (IJAM), Vol. 20, No. 3, 2007, 403-426. (Scopus)
  5. Ali H. M. Murid & Nurul Akmal Mohammed, An integral equation method for conformal mapping of doubly connected regions via the Kerzman-Stein kernel, International Journal of Pure and Applied Mathematics, Vol. 38, No. 3, 2007,229-250. (Scopus)
  6. Ali H. M. Murid and Laey-Nee Hu, Numerical Experiment On Conformal Mapping of Doubly Connected Regions Onto A Disk With A Slit, International Journal of Pure and Applied Mathematics, Vol. 51, 2009, no. 4, 589 – 608. (Scopus)
  7. Mohsen Aghaeiboorkheili and Ali H. M. Murid,
  8. Amir S.A. Hamzah, Ali H.M. Murid, and Mohamed M.S. Nasser, Boundary Integral Equations with the Generalized Neumann kernel for Robin problem in Simply Connected Region, Int. J. Appl. Math. & Stat., Vol. 44, No. 14 (2013) 8-20. (Indexed in SCOPUS).
  9. Aghaeiboorkheilia and Ali H.M. Murid, Solving the Dirichlet problem with discontinuous coefficients in bounded multiply connected regions using a boundary integral equation with the generalized Neumann kernel, International Journal of Pure and Applied Mathematics (IJPAM), ISSN 1311-8080, Vol. 97, No. 4, 2014, 447-479. (Scopus)
  10. Siti Zulaiha Aspon, Ali Hassan Mohamed Murid, Mohamed M. S. Nasser and Hamisan Rahmat, Integral Equation Approach for Computing Green’s Function on Doubly Connected Regions via the Generalized Neumann Kernel, Jurnal Teknologi, Vol. 71, No. 1 (2014) 49–54. (indexed by SCOPUS)
  11. Kashif Nazar, Ali H. M. Murid, and Ali W. K. Sangawi, Integral Equation for the Ahlfors Map on Multiply Connected Regions, Jurnal Teknologi,  73 No. 1 (2015) 1–9. (indexed in SCOPUS)
  12. Ali W. K. Sangawi, Kashif Nazar and Ali H. M. Murid, A Numerical Method for Locating the Zeros of Ahlfors Map for Doubly Connected Regions, Indian Journal of Science and Technology, Vol 8(32), DOI: 10.17485/ijst/2015/v8i32/92149, November 2015. (indexed in SCOPUS)
  13. Somchai Nuanprasert, Khiy Wei Lee, Ali H. M. Murid, Sueki Baba and Takashi Suzuki, Enhancement of BGA void defect detection in poor contrast Xray images using conformal mapping, ICIC Express Letters, Part B: Applications, Volume 7, Number 1, January (2016) 105-110. (indexed in SCOPUS)
  14. Amir S. A. Hamzah, Akbar Banitalebia, Ali H. M. Murid, Zainal A. Aziz, Hasniza Ramli, Hazzarita Rahman, and Norazelah Hamdon, A Mathematical Model for Wastewater Treatment Process of an Oxidation Pond, Jurnal Teknologi, Vol. 78 No. 3–2 (2016) 65–70. (indexed in SCOPUS)
  15. Amir S. A. Hamzah, Ali H. M. Murid, Zaitul Marlizawati Zainuddin, Zainal A. Aziz, Hasniza Ramli, Hazzarita Rahman, and Norazelah Hamdon, A Three Competing Species Model for Wastewater Treatment: Case Study on Taman Timur Oxidation Pond, Johor Bahru, Jurnal Teknologi, Vol. 78 No. 4–4 (2016) 145–150. (indexed in SCOPUS)
Skip to toolbar